I've used Lopressor for years for rapid heartrate. In November, 2008, my pvcs started in full force. My holter monitor captured about 2000 in a 24 hour period. Now others in this forum have been much worse than mine. Now mine have been worse before and after that holter reading. That was actually a good day when that holter was on so mine is probably much worse than 2,000/day. I haven't seen an EP yet. I have an appointment in March. When I went to my family doc with this, we increased my Lopressor to 150mg twice a day. That made me worse. I was also on an antihypertensive, Hyzaar 150mg once a day. Since it became intolerable, he switched me to Cardizem which was also intolerable so I wanted back on Lopressor. That was the lessor of the two evils but he reduced me to 75mg twice a day and it seemed to make tolerable. I still have them but I can cope with better. The pvcs are not as bad or rapid. So I would say, it was as successful as I am going to get until I can see this EP and get further testing done. Now I hope you are not totally confused with all of this. But it is a lot of trial and error to get the best combination. Good luck with this. I hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.